Incomplete 2D Hermite polynomials: Properties and applications

G. Dattoli

Research output: Contribution to journalArticle

26 Citations (Scopus)

Abstract

Incomplete forms of two-variable two-index Hermite polynomials are introduced. Their link with Laguerre polynomials is discussed and it is shown that they are a useful tool to study quantum mechanical harmonic oscillator entangled states. The possibility of developing the theory of complete 2D Hermite polynomials from the point of view of the incomplete forms is analyzed too. The orthogonality properties of the associated harmonic-oscillator functions are finally discussed. © 2003 Elsevier Inc. All rights reserved.
Original languageEnglish
Pages (from-to)447 - 454
Number of pages8
JournalJournal of Mathematical Analysis and Applications
Volume284
Issue number2
DOIs
Publication statusPublished - 15 Aug 2003
Externally publishedYes

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this